# SDR SWAA2012070205456

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 67,754 hours, 58,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT INOP AT ROW 5.  RELAMPED LIGHT PER AMM.
